JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 10
October-2020
eISSN: 2349-5162

Unique Identifier

JETIR2010144

Page Number

1153-1157

Share This Article


Title

ENHANCEMENT COMPLEXITY OF CAESAR CIPHER ALGORITHM USING MATHEMATICAL COMPUTATION

ISSN

2349-5162

Cite This Article

"ENHANCEMENT COMPLEXITY OF CAESAR CIPHER ALGORITHM USING MATHEMATICAL COMPUTATION ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 10, page no.1153-1157, October-2020, Available :http://www.jetir.org/papers/JETIR2010144.pdf

Abstract

Cryptographic algorithms play an important role in the security domain. In this system, in order to increase the security and complexity of the Caesar cipher, some mathematical calculations and computation are performed on the cipher text in order to make it strong. The proposed of this new system is case sensitive. The encryption and decryption of the plain text is done by making use of the character values and positional values of the corresponding characters and letters as the key. The multistage encryption and computation is imposed on the plain text which indeed improves the security of the plain text and secures it from brute force attack, pattern matching and frequency analysis to an extent. Further discuss the need of the additional methodology to the existing scenario.

Key Words

Cryptography, Caesar Cipher, Brute Force Attack, Pattern Matching, Frequency Analysis, Encryption and Decryption, Key.

Cite This Article

"ENHANCEMENT COMPLEXITY OF CAESAR CIPHER ALGORITHM USING MATHEMATICAL COMPUTATION ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 10, page no. pp1153-1157, October-2020, Available at : http://www.jetir.org/papers/JETIR2010144.pdf

Publication Details

Published Paper ID: JETIR2010144
Registration ID: 301803
Published In: Volume 7 | Issue 10 | Year October-2020
DOI (Digital Object Identifier):
Page No: 1153-1157
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"ENHANCEMENT COMPLEXITY OF CAESAR CIPHER ALGORITHM USING MATHEMATICAL COMPUTATION ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 10, page no. pp1153-1157, October-2020, Available at : http://www.jetir.org/papers/JETIR2010144.pdf




Preview This Article


Downlaod

Click here for Article Preview